# SDR SCNA00314

- Difficulty date: April 26, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- Aircraft time: 72,343 hours, 25,368 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS ON FLOORBEAM LOWER T-CAP IN THE AFT CARGO COMPARTMENT AT STA 1130, FROM RBL 45 TO LBL 45.  REMOVED CORROSION IAW B727 SRM 51-10-06.  FABRICATED REPAIR ANGLES FROM BAC 14902685 AND BAC 14982831.  TREAT AND PRIME REPAIR PARTS IAW B727 SRM 51-10-02, MM 51-20-02.  INSTALLED IAW B727 SRM 51-30-02.
